MathSciNet Relay Station
MathSciNet bibliographic data
MR2308776 (2008b:35026) 35G20 (26A33 35B20 35C10 65M99)
Momani, Shaher; Odibat, Zaid Homotopy perturbation method for nonlinear partial differential equations of fractional order. Phys. Lett. A 365 (2007), no. 5-6, 345–350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement